# SDR DHL2006572506

- Difficulty date: January 3, 2006
- Submitted: February 2, 2006
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Aircraft time: 57,771 hours, 30,185 cycles
- Engine: Pwa JT8D15
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Grommet
- Condition: Deteriorated
- Location: Bs 1323
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY FOUND NR 110899; DB COOPER VANE STOP GROMMET, LT SIDE FUSELAGE SKIN IS DETERIORATED STA 1323 ABOVE STR 26L.  REMOVED VANE STOP GROMMET IAW SRM 51-30-2 FAB DOUBLER FROM 2024-T3 .063 PO 9002435 9 .3750 X 4.7500 IAW SRM 53-30-3 FIG1 TREATED AND PRIMED REPAIR PART AND AREA IAW SRM 51-10-2 INSTALLED DOUBLER IAW 53-30-3 FIG 1 AND FCD52600001-001-B.
